eISSN: 2299-0046
ISSN: 1642-395X
Advances in Dermatology and Allergology/Postępy Dermatologii i Alergologii
Current issue Archive Manuscripts accepted About the journal Abstracting and indexing Subscription Contact Instructions for authors
SCImago Journal & Country Rank
2/2014
vol. 31
 
Share:
Share:
more
 
 
abstract:

Review paper
Severe skin complications in patients treated with antidepressants: a literature review

Marta Herstowska, Olivia Komorowska, Wiesław J. Cubała, Katarzyna Jakuszkowiak-Wojten, Maria Gałuszko-Węgielnik, Jerzy Landowski

Postep Derm Alergol 2014; XXXI, 2: 92–97
Online publish date: 2014/04/22
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
Clinical manifestations of drug-induced skin reactions include a wide range of symptoms, from mild drug-induced exanthemas to dangerous and life-threatening generalized systematic reactions. Adverse drug reactions of low risk include phenomena such as drug-induced rashes, phototoxic reactions, eczemas and urticarias, which appear most often when the medication is being introduced. Drug-induced skin reactions to psychotropic medication are usually associated with antiepileptic drugs. However, a significant role can be assigned to selective serotonin reuptake inhibitors. The aim of this paper is to review a spectrum of severe skin complications in patients treated with antidepressants with the indication of their clinical monitoring and management.
keywords:

adverse drug reactions, drug hypersensitive syndrome, antidepressants, selective serotonin reuptake inhibitors

Quick links
© 2018 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.
PayU - płatności internetowe